# SDR SWAA2024081309151

- Difficulty date: July 4, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOPSILL ATTACH ANGLE STA 304-324; RBL 55-RBL 59; WL 209.<[01] FWD SERVICE DOOR MOPSILL ATTACH ANGLE REPLACED AS PART OF MOPSILL ASSY P/N 654A0004-106 (CHORD ASSY) FAULT #TTG8Q00UD1ET;[02] VERIFIED CORRECTIVE ACTION;[03] VERFIED CORRECTIVE ACTION
